按条件检索“8,322”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
61. DIFFERENCE OF MODULAR FUNCTIONS AND THEIR CM VALUE FACTORIZATION SCOPUS SCIE

作者:Yang, Tonghai; Yin, Hongbo

作者机构:[Yang, Tonghai] Univ Wisconsin, Dept Math, Van Vleck Hall, Madison, WI 53706 USA.; [Yin, Hongbo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2019,Vol.371,Issue.5,3451-3482

WOS被引数:1

资源类型:期刊论文

WOS:000455249300015

62. Block-centred finite difference methods on rectangular composite grids with refinement in space for parabolic equation SCOPUS

作者:Liu W.

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan, China, School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China

来源:International Journal of Computer Mathematics,2019

资源类型:期刊论文

63. Some weak versions of distributional chaos in non-autonomous discrete systems EI SCOPUS SCIE

作者:Shao, Hua; Shi, Yuming

作者机构:[Shao, Hua; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2019,Vol.70,318-325

资源类型:期刊论文

WOS:000450913800021

64. 云存储中可验证完整性的可搜索加密协议 CSCD

作者:姚克; 杨海宁; 秦静

作者机构:[姚克]山东大学数学学院;;中国电子科技集团有限公司第二十八研究所, ;;, 济南;;南京, 山东;;江苏 250100;;210007, 中国;[杨海宁]山东大学数学学院, 济南, 山东 250100, 中国;[秦静]山东大学数学学院;;中国科学院信息工程研究所, ;;信息安全国家重点实验室, 济南;;, 山东;;北京 250100;;100093, 中国.

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2019,Vol.54,Issue.1,67-78

资源类型:期刊论文

65. 次线性期望下的一般中心极限定理 CSCD SCOPUS

作者:兰玉婷; 张宁

作者机构:[兰玉婷]上海财经大学统计与管理学院, 上海 200433, 中国;[张宁]山东大学数学学院, 济南, 山东 250100, 中国.

来源:数学学报,Acta Mathematica Sinica, Chinese Series,2019,Vol.62,Issue.4,591-604

资源类型:期刊论文

66. On 2-rainbow domination of generalized Petersen graphs EI SCOPUS SCIE

作者:Shao, Zehui; Jiang, Huiqin; Wu, Pu; Wang, Shaohui; Zerovnik, Janez; Zhang, Xiaosong; Liu, Jia-Bao

作者机构:[Shao, Zehui] Guangzhou Univ, Inst Comp Sci & Technol, Guangzhou 510006, Guangdong, Peoples R China.; [Wu, Pu] Guangzhou Univ, Res Inst Intelligence Software, Guangzhou 510006, Guangdong, Peoples R China.; [Jiang, Huiqin] Chengdu Univ, Sch Informat Sci & Engn, Chengdu 610106, Sichuan, Peoples R China.; [Wang, Shaohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zerovnik, Janez] Univ Ljubljana, Fac Mech Engn, Askerceva 6, SI-1000 Ljubljana, Slovenia.; [Zerovnik, Janez] Inst Math Phys & Mech, Jadranska 19, SI-1000 Ljubljana, Slovenia.; [Zhang, Xiaosong] Univ Elect Sci & Technol China, Ctr Cyber Secur, Chengdu 611731, Sichuan, Peoples R China.; [Liu, Jia-Bao] Anhui Jianzhu Univ, Sch Math & Phys, Hefei 230601, Anhui, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,370-384

WOS被引数:1

资源类型:期刊论文

WOS:000462104600040

67. Fuzzy filtering design for positive T-S fuzzy systems with Markov jumping parameters EI SCOPUS

作者:Zhu, Shuqian ;Pan, Fengwei ;Feng, Jun-E

作者机构:[Zhu, S] School of Mathematics, Shandong University, Jinan, 250100, China;[ Pan, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China

会议名称:2018 Australian and New Zealand Control Conference, ANZCC 2018

会议日期:7 December 2018 through 8 December 2018

来源:ANZCC 2018 - 2018 Australian and New Zealand Control Conference,2019239-242

资源类型:会议论文;期刊论文

68. EXTENSION OF THE STRONG LAW OF LARGE NUMBERS FOR CAPACITIES SCOPUS SCIE SSCI

作者:Chen, Zengjing; Huang, Weihuan; Wu, Panyu

作者机构:[Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Weihuan; Wu, Panyu] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.1,175-190

资源类型:期刊论文

WOS:000454843700008

69. On detectability of probabilistic Boolean networks EI SCOPUS SCIE

作者:Wang, Biao; Feng, Jun-e

作者机构:[Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2019,Vol.483,383-395

资源类型:期刊论文

WOS:000461531700022

70. Further results on dynamic-algebraic Boolean control networks EI SCOPUS SCIE

作者:Wang, Sen; Feng, Jun-E; Yu, Yongyuan; Zhao, Jianli

作者机构:[Wang, Sen; Feng, Jun-E; Yu, Yongyuan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Sch Math Sci, Liaocheng 252000, Peoples R China.

来源:SCIENCE CHINA-INFORMATION SCIENCES,2019,Vol.62,Issue.1

资源类型:期刊论文

WOS:000454266300002

71. General decomposition of fuzzy relations: Semi-tensor product approach SCOPUS

作者:Fan H.; Feng J.-E.; Meng M.; Wang B.

作者机构:[Fan, H] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics Sciences, Dezhou University, Dezhou, 253023, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Meng, M] School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore, 639798, Singapore;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Fuzzy Sets and Systems,2019

资源类型:期刊论文

72. Spectra of a class of non-symmetric operators in Hilbert spaces with applications to singular differential operators SCOPUS

作者:Sun H.; Xie B.

作者机构:[Sun, H] Department of Mathematics, Shandong University at Weihai Weihai, Shandong, 264209, China;[ Xie, B] Department of Mathematics, Shandong University at Weihai Weihai, Shandong, 264209, China

来源:Proceedings of the Royal Society of Edinburgh Section A: Mathematics,2019

资源类型:期刊论文

73. A PARTIALLY OBSERVED NON-ZERO SUM DIFFERENTIAL GAME OF FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS AND ITS APPLICATION IN FINANCE SCOPUS SCIE

作者:Xiong, Jie; Zhang, Shuaiqi; Zhuang, Yi

作者机构:[Xiong, Jie] Southern Univ Sci & Technol, Dept Math, Shenzhen, Peoples R China.; [Xiong, Jie] Univ Macau, Dept Math, Macau, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] Guangdong Univ Technol, Sch Econ & Commerce, Guangzhou 510520, Guangdong, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] China Wealth Asset Management Registry & Custody, Beijing 100045, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.2,257-276

资源类型:期刊论文

WOS:000459761600002

74. 基于不确定性分布的金融风险审慎管理研究

作者:宫晓琳;彭实戈;杨淑振;孙怡青;杭晓渝

作者机构:[宫晓琳]山东大学经济学院,250100.;[彭实戈]山东大学数学学院,250100.;[杨淑振]山东大学金融研究院,250100.;[孙怡青]山东大学经济学院,250100.;[杭晓渝]山东大学经济学院,250100.

来源:经济研究,2019,Vol.54,Issue.07,64-77

资源类型:期刊论文

75. 关于差分Riccati方程和时滞微分方程的一些结果 CSCD

作者:王琼; 龙芳; 王珺

作者机构:[王琼]山东大学数学学院, 济南, 山东 250100, 中国;[龙芳]江西省机械高级技工学校, 南昌, 江西 330013, 中国;[王珺]复旦大学数学科学学院, 上海 200433, 中国.

来源:数学物理学报. A辑,Acta Mathematica Scientia,2019,Vol.39,Issue.4,832-838

资源类型:期刊论文

76. 图与超图中的彩色匹配综述

作者:李瞳;王光辉;周文玲;

作者机构:[李瞳;王光辉;周文玲]山东大学数学学院,中国

来源:运筹学学报,2019,Issue.03,77-90

资源类型:期刊论文

77. 复微分-差分方程组的超越解 献给余家荣教授100华诞

作者:刘曼莉;高凌云;

作者机构:[刘曼莉]山东大学数学学院,中国.;[高凌云]暨南大学数学系,中国

来源:中国科学:数学,2019,Issue.11,1633-1654

资源类型:期刊论文

78. 一阶偏差分方程经由锯齿函数而产生的混沌化格式

作者:梁伟;史玉明

作者机构:[梁伟]河南理工大学数学与信息科学学院,河南焦作454000,中国.;[史玉明]山东大学数学学院,山东济南250100,中国

来源:上海师范大学学报:自然科学版,2019,Issue.3

资源类型:期刊论文

79. 基于临期回收和响应供给策略的易逝性应急物资库存决策研究 CSCD

作者:郭影; 孟庆春; 戎晓霞

作者机构:[郭影]山东大学管理学院;;山东大学价值共创网络研究中心;;山东大学社会超网络计算与决策模拟实验室, ;;;;, 济南;;济南;;济南, 山东;;山东;;山东 250100;;250100;;250100, 中国;[孟庆春]山东大学管理学院;;山东大学价值共创网络研究中心;;山东大学社会超网络计算与决策模拟实验室, ;;;;, 济南;;济南;;济南, 山东;;山东;;山东 250100;;250100;;250100, 中国;[戎晓霞]山东大学数学学院;;山东大学价值共创网络研究中心;;山东大学社会超网络计算与决策模拟实验室, ;;;;, 济南;;济南;;济南, 山东;;山东;;山东 250100;;250100;;250100, 中国.

来源:中国管理科学,Chinese Journal of Management Science,2019,Vol.27,Issue.11,127-137

资源类型:期刊论文

80. ON EDGE COLORINGS OF 1-PLANAR GRAPHS WITHOUT 5-CYCLES WITH TWO CHORDS SCIE

作者:Sun, Lin; Wu, Jianliang

作者机构:[Sun, Lin] Lingnan Normal Univ, Sch Math & Stat, Zhanjiang 524000, Peoples R China.; [Sun, Lin] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCUSSIONES MATHEMATICAE GRAPH THEORY,2019,Vol.39,Issue.2,301-312

资源类型:期刊论文

WOS:000454521800001

共 417 页, 8,322 条记录

TOP